# SDR BAQA093653

- Difficulty date: January 19, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0284
- Aircraft time: 91 hours
- Engine: Pwa PW206B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 031402601458
- Condition: Inoperative
- Location: Engine
- Part time: 91 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT READ NRO.  REPLACED WITH SERVICABLE ASSET UNIT.  03/08/2004
